# SDR SWAA2015032337687

- Difficulty date: March 5, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE, OTBD SEAT TRACK, INBD LOWER FLANGE, UPPER SURFACE CORRODED AT BS 328, RBL 52.  R & R SEAT TRACK IAW SRM.
